# SDR 05FDEA04393

- Difficulty date: December 21, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Misinstalled
- Location: Bs 720a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXTERNAL DOUBLER AT BS 720A, STR 19L - 21L REQUIRES EVALUATION FOR   MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED.  REPAIRED DOUBLER PER SRM 53-30-3.
